Title: | Nouvelle formule pour la différentiation d'une certaine classe de séries trigonométriques (French) |
Title: | A new formula for the differentation of a certain class of trigonometic series (English) |
Author: | Lerch, Matyáš |
Language: | French |
Info: | Atti Accad. Sci. Torino 35 (1899), 54--59 |
Pages: | 54-59 |
. | |
Category: | math |
. | |
MSC: | 42A32 |
idZBL: | JFM 31.0400.02 |
. | |
Date available: | 2019-08-08T06:57:00Z |
Last updated: | 2019-09-19 |
Stable URL: | http://hdl.handle.net/10338.dmlcz/501519 |
. |
Files | Size | Format | View |
---|---|---|---|
Lerch_01-0000-147_1.pdf | 902.9Kb | application/pdf |
View/ |